Bifurcation structure of periodic patterns in the Lugiato-Lefever equation with anomalous dispersion

by Parra-Rivas, P., Gomila, D., Gelens, L. and Knobloch, E.
Reference:
Bifurcation structure of periodic patterns in the Lugiato-Lefever equation with anomalous dispersion (Parra-Rivas, P., Gomila, D., Gelens, L. and Knobloch, E.), In Phys. Rev. E, volume 98, 2018.
Bibtex Entry:
@article{parra-rivas_bifurcation_2018b,
  title= {Bifurcation structure of periodic patterns in the Lugiato-Lefever equation with anomalous dispersion},
  author={Parra-Rivas, P. and Gomila, D. and Gelens, L. and Knobloch, E.},
  journal={Phys. Rev. E},
  volume={98},
  issue = {4},
  pages = {042212},
  year={2018},
  month={october},
  doi = {10.1103/PhysRevE.98.042212},
  url = {https://link.aps.org/doi/10.1103/PhysRevE.98.042212}
}